CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Oviedo-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2004 | 2003 | 2002
Number of items: 4.

2006

Echenique, Federico and Oviedo, Jorge (2006) A theory of stability in many-to-many matching markets. Theoretical Economics, 1 (2). pp. 233-273. ISSN 1555-7561. http://resolver.caltech.edu/CaltechAUTHORS:ECHte06

2004

Echenique, Federico and Oviedo, Jorge (2004) Core many-to-one matchings by fixed-point methods. Journal of Economic Theory, 115 (2). pp. 358-376. ISSN 0022-0531. http://resolver.caltech.edu/CaltechAUTHORS:20100929-153536535

2003

Echenique, Federico and Oviedo, Jorge (2003) A Theory of Stability in Many-to-many Matching Markets. Social Science Working Paper, 1185. California Institute of Technology , Pasadena, CA. (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20170731-153916899

2002

Echenique, Federico and Oviedo, Jorge (2002) Core Many-to-one Matchings by Fixed-Point Methods. Social Science Working Paper, 1140. California Institute of Technology , Pasadena, CA. (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20170802-154832632

This list was generated on Tue Jun 18 19:25:37 2019 PDT.